Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Annie Cuyt, William B. Jones, Brigitte Verdonk "Model reduction and stability of two-dimensional recursive systems," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 21(1), 187-208, (Winter 1991)